# SDR TRAX200700030

- Difficulty date: January 5, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 12,974 hours, 10,884 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 2000-15 LOWER LLEFT SKIN ANGLE AT FS 169.00 LBL 12.00 IS CRACKED.  LOWER LT SKIN ANGLE AT FS 169.00 LBL12.00 REMOVED AND REPLACED IAW SRM 51-42-06.
